# SDR USAA040686

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED .25 INCH, STATION 908 AND STRINGER 4L.  INSTALLED NEW SPLICE PER SRM 51-40-02 AND 51-40-03.  (M)
